Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advice for Moms Advice for Moms

why so much pain?!?

Posted by on Apr. 23, 2014 at 10:47 PM
  • 2 Replies
I've been taking femara (ovulation pills) for the last 3 or 4 cycles.

Lately I've been having a lot of lower back pain, cramping and just really uncomfortable.

I'm on cycle day 6 and day 4 my femara meds.. I'm still on my period.

I know I should ask my Dr, but she isn't open right now and it's not ER worthy.
Just wondering if any one had these side effects with general or if it's a UTI or kidney infection.
by on Apr. 23, 2014 at 10:47 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
addykarder19
by Member on Apr. 23, 2014 at 11:27 PM
Bump
strictmomhere
by Platinum Member on Apr. 24, 2014 at 12:23 AM
Not sure hope you stop hurting
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN